# SDR SIMA20210416002

- Difficulty date: April 16, 2021
- Submitted: April 18, 2021
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 40,160 hours, 35,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR #2 EMERGENCY LIGHT BATT AND CHARGER OPC GOOD IAW W/C 33-700-19
